# SDR DALA2022080305324

- Difficulty date: July 23, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 53,320 hours, 38,490 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

---SUPPLEMENTAL INFORMATION: ATL 10AUG22 INSTALLED LEFT LOGO LIGHT PER B717 AMM 33-41. OPS CHECK GOOD. THIS CLEARS CDL. PLACARDS REMOVED. M PROCEDURES REVERSED. --- THE LEFT LOGO LIGHT IS MISSING FROM THE AIRCRAFT. *** CONTRACT MAINTENANCE EVENT - OCM: 250470 *** FORWARD LEFT LOGO LIGHT TO CDL AND PLACARD PER CDL 33-44-01. THE MISSING LIGHT WIRES WERE STOWED AND THE CIRCUIT BREAKER K-17 WAS SECURED OPEN. THE AIRCRAFT IS OK FOR SERVICE. MAINTENANCE WILL REQUIRE THE COMPLETE LOGO LIGHT ASSEMBLY, STK# 92-3300-3-0102, WHICH IS NOT IN STOCK AT THIS STATION. CONTINUE ON CDL. (LP #9051624)
